PrettyIll.com

 
   
 
Parasym Plus -Question
Posted: 19 February 2018 08:02 PM   [ Ignore ]  
Newbie
Rank
Total Posts:  2
Joined  2018-02-19

Hi Dr. Dianna, I started parasym plus almost 3 weeks ago (I take 2 a day). I am seeing improvement in my digestion (motility, bloat, bms, etc.). I started parasym plus mainly to address digestive issues (I have had horrible digestive issues for a year and half now). I have gone through the whole gambit, been diagnosed and treated for Sibo, Candida, Endometriosis, and mthfr mutation. And I still was having digestive issues. After doing research on acetylcholine I came across your product and felt like it might address my digestion from a different angle, the issue of the vagus nerve ( I have been diagnosed with “disautonomia” in the past, and had CRPS for 5 years).

That being said, I feel like parasym plus has been helping in terms of digestion, BUT it makes me feel tired, dissociated, and brain fog/ trouble concentrating. I know that choline is supposed to have the opposite effect. I was wondering if this is ‘normal’ (have you seen this before)? Will these groggy/foggy effects eventually wear off as my body adjusts? Or is this a sign that this supplement might not be right for my body?

Profile
 
 
Posted: 21 February 2018 09:22 AM   [ Ignore ]   [ # 1 ]  
Administrator
Avatar
RankRankRankRank
Total Posts:  1412
Joined  2011-04-19

Hi and welcome! What you want to consider is if something you are taking in addition to Parasym Plus may be working against you, or if normalizing these levels means you don’t need other medications/supplements (that may now be working against you). I’m SO GLAD it is helping your GI tract!
It took us a while to realize that the dry eyes and huge pupils were also going away! Big hug…

 Signature 

Dr.Diana, therapeutic optometrist disabled by EDS/POTS/ME/CFS for a decade, now recovered and practicing full-time at POTS Care cheese

Profile
 
 
Posted: 21 February 2018 12:45 PM   [ Ignore ]   [ # 2 ]  
Newbie
Rank
Total Posts:  2
Joined  2018-02-19

Thank you for your reply. I have been on Wellbutrin for a while; could this be something that might be ‘working against me’ now that I am starting to normalize my acetylcholine levels? Could taking it now that I’m taking the Parasym Plus be cause this foggy feeling?

Profile